Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Less SSRI Weight Gain at Higher Dosage Levels?

Posted by Noa on December 12, 1999, at 20:30:39

In reply to Re: Less SSRI Weight Gain at Higher Dosage Levels?, posted by michele on December 12, 1999, at 12:51:41

Michelle, "mixing and matching" is a fact of life for many of us. I started out on one ssri, but after a while, the effect pooped out. At higher doses, the negative effects started to outweigh the desired effects, so after trying a couple of other meds, the mix and match strategy was in order. Augmentation helps to boost the desired effects without adding the negative ones. I used to resist the multiple med approach but now see it as a lifesaver for me, until a new approach comes along that is better.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:16762